MathSciNet Relay Station
MathSciNet bibliographic data
MR1053754 (91g:65298) 65R20 (65N30)
Cannon, J. R.; Lin, Y. Nonclassical $H\sp 1$ projection and Galerkin methods for nonlinear parabolic integro-differential equations. Calcolo 25 (1988), no. 3, 187–201 (1989).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement